# SDR 96UAL900525

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N383UA
- Make and model: Boeing 737322
- Aircraft serial: 24658
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: EA1619
- Condition: Inoperative
- Location: Door 1l
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SLIDE LIGHT AT DOOR ONE LEFT INOP.  RELAMPED, CHECKS OK.
